MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR INTERLOK FEM - RT 65; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR INTERLOK FEM - RT 65; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00074, and 0001825034-2021-00075.Medical devices: series a pat std 31 3 peg catalog#: 184764 lot#: 878230; biomet cc i-beam tray 67mm catalog#: 141222 lot#: j6758275; vngd cr tib brg 10x63/67 catalog#: 183420 lot#: 515470.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient is experiencing pain and possible allergic reaction three months post-implantation from a right knee total arthroplasty.No revision has been reported.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CR INTERLOK FEM - RT 65
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11165428
Report Number0001825034-2021-00073
Device Sequence Number18990346
Product Code JWH
UDI-Device Identifier00880304270404
UDI-Public(01)00880304270404(17)300519(10)J6790687
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183008
Device Lot NumberJ6790687
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Weight52